# SDR ASAA1158794

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 2,531 hours, 817 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ANNUNCIATED IN TEST MODE ANNUNCIATES PWS FAIL WXR FAIL RT.  PERFORMED OPS TEST PER AMM 34 43 00 710 802 001 AND FIM SYSTEM BITE PER 34 43 00 810 801.  OP`S AND BITE TEST GOOD.  TEST PASS.  INTERMITTENT FAULT.
